MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH ALL POLY CONSTRAINED INSERT 52MM; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH ALL POLY CONSTRAINED INSERT 52MM; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Catalog Number 69-2852
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Date of Event 10/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Trident all poly constrained acetabular insert has been broken while implanted in patient came to the surgeon after 2 months of the thr revised surgery with complaint of the hip pain.Surgeon got his hip xray done and found that trident constrained acetabular insert was broken.
 
Additional Manufacturer Narrative
An event regarding crack/fracture and disassociation involving a trident liner was reported.The event was confirmed through clinician review of the provided medical records.Method & results: -device evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device remains implanted.-clinician review: a review of the provided medical records by a clinical consultant stated the following comment: the sole x-ray demonstrates the all polyethylene constrained liner has dislodged from its cement mantle within the acetabulum and the femoral head and stem are dislocated.Failure of a constrained liner with loss of fixation and dislocation is confirmed.The root cause of this mechanical complication cannot be determined from the documentation provided.-device history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the reported lot.Conclusion: a review of the provided medical records by a clinical consultant stated the following comment: the sole x-ray demonstrates the all-polyethylene constrained liner has dislodged from its cement mantle within the acetabulum and the femoral head and stem are dislocated.Failure of a constrained liner with loss of fixation and dislocation is confirmed.The root cause of this mechanical complication cannot be determined from the documentation provided.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
Trident all poly constrained acetabular insert has been broken while implanted in patient patient came to the surgeon after 2 months of the thr revised surgery with complaint of the hip pain.Surgeon got his hip xray done and found that trident constrained acetabular insert was broken.
 
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.

Brand Name
ALL POLY CONSTRAINED INSERT 52MM
Common Device Name
PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20553251
Report Number0002249697-2024-01467
Device Sequence Number14253134
Product Code KWZ
UDI-Device Identifier07613327025484
UDI-Public07613327025484
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K233498
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number69-2852
Device Lot Number93813V
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2024
Supplement Date Received by Manufacturer01/28/2025
Initial Report FDA Received Date10/28/2024
Supplement Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale